# SDR FDEA201007232717

- Difficulty date: July 23, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT CREASE BEAM INBD CHORD HAS CORROSION BETWEEN BS 900 TO BS 1040 STRG 17L REMOVED CORROSION PER SRM 51-10-02. FOUND OUT OF LIMITS PER SRM 53-40-13, FIG.101,   DETAIL 3, BEFORE: .070", AFTER: .050", LOSS: .020". REMOVED I/B CHORD BS 900-1040, S17L,   PER SRM 51-40-02. RECEIVED NEW I/B CHORD BAC 1515-551.  INSTALLED NEW I/B CHORD   FROM BS 900-1040, S17L, PER SRM 51-40-02. MAJOR REPAIR.
